# SDR 20000515AP006

- Difficulty date: August 22, 1999
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 69201141
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING LEADING EDGE WBL 92 TOP OF CENTER STIFFENER CRACKED AT JOGGLE BELOW HI-LOCK THROUGH ACCESS 6302.  REMOVED AND REPLACED CRACKED STIFFENER IAW SRM 51-30-2 PAGE 2.  (M)
